# SDR R61A201511270957

- Difficulty date: November 27, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 21,088 hours, 16,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 17087889401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, BRACKET ON INTERIOR SIDE OF LAV SERVICE BOX IS CORRODED.  MAINTENANCE R & R BRACKET ON INTERIOR SIDE OF LAV SERVICE BOX IAW SRM 51-42-02.  PN 170-87889-401, BRACKET.
